# SDR DLM88001743

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 30,681 hours, 24,952 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Acm
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

AT T/O PUNGENT ODOR REPORTED BY F/A IN REAR CABIN ALONG WITH LAV SMOKE DETECTOR GOING OFF.  A/C ATB.  PERFORMED DUCT BURNOUT PROCEDURE.  CHECKS OK ON POWER RUN.
